Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Lump on stomach growing, losing weight, loss of appetite, diarrhoea. Is it serious?

Hi I noticed a lump on the right hand side of my stomach aboue t 3 months ago its now getting bigger and i can feel it under my ribs when i sit down it is not painfull but i have lost weight recently and also have no appitite as well as constant diarah do you have any idea what this could be i do not want to go to the doctors if it is not serious Kind regards Lisa-Marie
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of HERNIA may be the cause for your sufferings.

-A hernia occurs when your internal organs push through a weakened spot in the abdominal wall.
-Hernias often appear after you have strained your muscles by lifting something heavy, coughing for a long period, or being constipated.

there is another possibility like LIPOMA;A lipoma is a lump of fat that collects under the skin. It feels like a firm, rubbery bulge that moves slightly when pushed
I hope this is helpful for you, thank you          
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor